# SDR HALA2011022000105

- Difficulty date: February 20, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 94,285 hours, 18,055 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: S2331T9126
- Part serial: 162171
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RT EEC LIGHT ON RT PITOT EICAS.  BITE CHECK RT PIMU.  NO FAULTS FOUND OK FOR SERV.  R & R RT F/O UPPER PITOT IAW AMM 34-11-01 OPS. OPS CHECK GOOD IAW AMM 30-31-0011068 LEAK CHECK OK IAW AMM 34-11-01.  SEALED F/O PITOT TUBE.
